ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

CLOSURE OPERATORS IN ABELIAN CATEGORIES AND SPECTRAL SPACES

Banerjee, Abhishek (2017) CLOSURE OPERATORS IN ABELIAN CATEGORIES AND SPECTRAL SPACES. In: THEORY AND APPLICATIONS OF CATEGORIES, 32 . pp. 719-735.

[img] PDF
The_App_Cat_32_719_2017.pdf - Published Version
Restricted to Registered users only

Download (357kB) | Request a copy
Official URL: http://www.tac.mta.ca/tac/volumes/32/20/32-20abs.h...

Abstract

We give several new ways of constructing spectral spaces starting with objects in abelian categories satisfying certain conditions which apply, in particular, to Grothendieck categories. For this, we consider the spaces of invariants of closure operators acting on subobjects of a given object. The key to our results is a newly discovered criterion of Finocchiaro that uses ultrafilters to identify spectral spaces along with subbases of quasi-compact open sets.

Item Type: Journal Article
Additional Information: Copy right for this article belong to MOUNT ALLISON UNIV, 62 YORK ST, SACKVILLE NB, E4L 1E2, CANADA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 07 Sep 2018 15:06
Last Modified: 07 Sep 2018 15:06
URI: http://eprints.iisc.ac.in/id/eprint/60603

Actions (login required)

View Item View Item